Does chemotherapy cause hair loss? Let's give some information about hair loss with chemotherapy.
Chemotherapy is the method of destroying microbes or cancer cells that make the body sick with drugs. Chemotherapy, which means to cure cancer, removes all traces of cancer cells. It controls cancer by preventing it from spreading throughout the body. Various side effects are inevitable as a result of chemotherapy. The most important side effect is hair loss. While the person is dealing with the claw of the disease, he also faces hair loss.
Is hair loss experienced with chemotherapy?
Various drugs applied in chemotherapy, which is the treatment of cancer, cause hair loss. Hair loss begins a few weeks after receiving chemotherapy and within a month, the person is faced with losing their hair completely. Lost hair is sometimes possible to grow before the end of the treatment. Unfortunately, it is not possible to prevent hair loss as a result of chemotherapy. The fact that individuals who are faced with cancer also experience hair loss disturbs them psychologically. Such patients may camouflage their hair with a wig, hat, bandana or scarf before starting chemotherapy.
This type of disease must pay more attention to their hair. It will be beneficial for them to wash their hair with the appropriate shampoo and to use conditioner after washing. It is very important that they wash their hair gently and dry it naturally.
If it is to dry with a hair dryer, drying it in an excessively hot setting should be avoided. The flatteners and curling irons they use to shape their hair should be avoided. It is also important for them that they do not tie their hair too tightly. The scalp must necessarily be protected from excessive sun rays.
Hair loss during chemotherapy must be explained to the person by a specialist and should relieve the person. The person who is not comfortable suffers from very rapid and excess hair loss, exerting more stress.